Newbie - just a quick question?

Hi everyone,

I am new to this site and wanted to say hi to everyone!

I have been reading loads of threads on this website and it got me asking a question. I have been on cerazette for 3 years but in February I was on strong antibiotics for a throat and ear infection so the doctor told me that my pill wouldnt work effectively so to use other methods. We used the withdraw method (which I know isnt very reliable). Anyway, once my antibiotics were completed I went back on the pill but since then I have had spotting a couple of weeks back (about 6 weeks after my pill break) and I have read on a few posts that this can be a sign of implantation bleeding? Im just a bit confused really and wanted some advice on what people think?

I have now stopped the pill as we are TTC but just wanted to know what people thought the spotting was as I have been completely period free for the whole time I was on cerazette?

Any help or advice would be appreciated.

Thanks
x

Posts

Sign In or Register to comment.